# SDR CALA2023030600638

- Difficulty date: March 6, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 103,012 hours, 13,688 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: NA
- Condition: None
- Location: Eng #1
- Stage of operation: DE
- How discovered: O
- Nature of condition: O, Y
- Precautionary procedure: B

## Discrepancy

ENG CONTROL L EICAS STATUS LEFT ENGINE ELECTRONIC ENGINE CONTROL (EEC) IS IN A "NO DIS PATCH" CONFIGURATION. EEC MAY BE OPERATING WITH A LIMITED S ET OF ENGINE CONTROL PARAMETERS AND MAY NOT BE CAPABLE OF CONTROLLING ALL ASPECTS OF ENGINE OPERATION. DUE TO IFSD CAUSED BY FLIGHT CREW PROCEEDURE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1951099. REMOVED AND REPLACED #1 ENG VSVA ACTR. LEAK CHECK GOOD. ENGINE TEST 3/3A, 6, &15 TEST GOOD. ENGINE SUCCESSFULLY STARTS AND IDLES. REMOVED AND REPLACED ENGINE OIL FILTER ELEMENT AFTER 5-10 MIN IDLE NO CONTAMINATES FOUND.NO LEAKS FOUND. REFERENCE AMM 72-00-00-210-809-N02 REMOVED AND INSPECTED MCD NO DEBRIS FOUND. REPLACED ALL ORING ON 6 MCD AND INSTALLED. VERIFIED SAFETY AND SECURITY OF ALL 6 MCD O RING INSTALLATION. ACHOMPLISHED AMM 72-00-00-210-809-N02 NO DEBRIS FOUND, NO LEAKS NOTED AFTER ENGINE RUN.
